# SDR CALA2025030502600

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 95,392 hours, 22,708 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT R1 DOOR UNABLE TO DISARM. REMOVED DEBRIS FROM DOOR GIRT BAR OPS CHECKS GOOD OK TO CONTINUE.
